zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fuzzy invariant subgroups and fuzzy ideals. (English) Zbl 0488.20005

MSC:
20A15Applications of logic to group theory
03E72Fuzzy set theory
12L99Connections of field theory with logic
WorldCat.org
Full Text: DOI
References:
[1] Rosenfeld, A.: Fuzzy groups. J. math. Anal. appl. 35, 512-517 (1971) · Zbl 0194.05501
[2] Pu, P. -M.; Liu, Y. -M.: Fuzzy topology. I. neighborhood structure of a fuzzy point and Moore-Smith convergence. J. math. Anal. appl. 76, 571-599 (1980) · Zbl 0447.54006
[3] Pu, P. -M.; Liu, Y. -M.: Fuzzy topology. II. product and quotient spaces. J. math. Anal. appl. 77, 20-37 (1980) · Zbl 0447.54007
[4] Jacobson, N.: Basic algebra. 1 (1974) · Zbl 0284.16001